# SDR HAIHEEA9779

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8588X
- Make and model: Bell 206L-3
- Aircraft serial: 51486
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 206062721109
- Condition: Sticks
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR STICKS INTERMITTENTLY.
